MAUDE Adverse Event Report: VENTILATORS PNEUPAC VENTILATORS PARAPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

VENTILATORS PNEUPAC VENTILATORS PARAPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number VENTILATOR MEDIC PARAPAC
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Codes Asthma (1726); Respiratory Distress (2045)
Date of Event 03/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
Information received a smiths medical ventilators|pneupac ventilators|pneupac disposable circuits mask seal was not inflated sufficiently and completely flat.A patient with asthma was needing the cpap and it was impossible to create a good seal for the device to work efficiently.In order to support care and airway control, the patient required bag valve mask airway control due to circuit mask not able to be implemented.No loss of airway control, as bag valve mask was efficient for the interim.This was a interruption in airway control.

Brand Name
VENTILATORS PNEUPAC VENTILATORS PARAPAC
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
MDR Report Key9951841
Report Number3012307300-2020-02942
Device Sequence Number2728376
Product Code BTL
UDI-Device Identifier15019315079214
UDI-Public15019315079214
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2021
Device Model NumberVENTILATOR MEDIC PARAPAC
Device Catalogue Number100/905/361
Device Lot Number3618778
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2020
Initial Report FDA Received Date04/12/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/02/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;